- -

Spaces whose Pseudocompact Subspaces are Closed Subsets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Spaces whose Pseudocompact Subspaces are Closed Subsets

Show full item record

Dow, A.; Porter, JR.; Stephenson, R.; Grant Woods, R. (2004). Spaces whose Pseudocompact Subspaces are Closed Subsets. Applied General Topology. 5(2):243-264. doi:10.4995/agt.2004.1973.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82562

Files in this item

Item Metadata

Title: Spaces whose Pseudocompact Subspaces are Closed Subsets
Author:
Issued date:
Abstract:
[EN] Every first countable pseudocompact Tychonoff space X has the property that every pseudocompact subspace of X is a closed subset of X (denoted herein by “FCC”). We study the property FCC and several closely related ...[+]
Subjects: Compact , Pseudocompact , Fréchet , Sequential , Product , Extension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1973
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1973
Thanks:
The first author gratefully acknowledges partial research support from the National Science Foundation, Grant No. 2975010131. The third and fourth authors gratefully acknowledge partial research support from the University ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record